Journal of Differential Geometry

On the generalization of Kummer surfaces

Shi-Shyr Roan

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 30, Number 2 (1989), 523-537.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214443600

Digital Object Identifier
doi:10.4310/jdg/1214443600

Mathematical Reviews number (MathSciNet)
MR1010170

Zentralblatt MATH identifier
0661.14031

Subjects
Primary: 32J15: Compact surfaces
Secondary: 14J40: $n$-folds ($n > 4$) 14J50: Automorphisms of surfaces and higher-dimensional varieties

Citation

Roan, Shi-Shyr. On the generalization of Kummer surfaces. J. Differential Geom. 30 (1989), no. 2, 523--537. doi:10.4310/jdg/1214443600. https://projecteuclid.org/euclid.jdg/1214443600


Export citation